# SDR IPXA09155323

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,534 hours, 6,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: GILLFAB4223
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK CARGO FLOOR PANEL 161HF HAS FIELD REPAIRS AND HEAVILY DENTED.  FABRICATED FLOOR PANEL 161HF PER EO A300-5320-16407 APP D.
